# SDR CA050527025

- Difficulty date: May 11, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 427
- Aircraft time: 539 hours
- Engine: Pwc PW207D
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE ENGINE FUEL PRESSURE WARNING ANNUNCIATED FOLLOWED BY AN ENGINE FAIL WARNING ANNUNCIATION.  THE FLIGHT CONTINUED ON OEI RATING.  PWC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
